# SDR CALA9601418

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN UPPER ANGLE JUST FORWARD OF FRONT SPAR AT LT WING LEADING EDGE RIB, STA 338.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
